# SDR 97ZZZX346

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Maritime Helicopters, Inc, repair station ENRR619D
- Aircraft: N301MH
- Make and model: Bell 206B
- Aircraft serial: 2371
- System (JASC): 6210 · Main Rotor Blades
- Part: Bolt Nut
- Part number: 206011119101
- Condition: Mismanufactured
- Location: M/R Blade
- Component: 20601110021
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PURCHASE NEW MAIN ROTOR BLADE NUT FROM BELL SERVICE CENTER.  DURING INSTALLATION, IT BECAME EVIDENT THAT THREADED BORE OF NUT WAS NOT PERPENDICULAR TO BEARING FACE OF NUT.  TORQUING NUT TO REQUIRED 215 FOOT/POUND WOULD PUT EXTREME STRESS LOADS ON NUT AND HOLLOW BOLT POSSIBLY RESULTING IN FAILURE OF PARTS AND CATASTROPHIC FAILURE OF AIRCRAFT.
